International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 12, Pages 731-743
Subgroups of quasi-HNN groups
1Ajman University of Science and Technology, Abu Dhabi, United Arab Emirates
2Department of Mathematics, Yarmouk University, Irbid, Jordan
Received 20 March 2001; Revised 20 February 2002
Copyright © 2002 R. M. S. Mahmood and M. I. Khanfar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We extend the structure theorem for the subgroups of the class of
HNN groups to a new class of groups called quasi-HNN groups. The
main technique used is the subgroup theorem for groups acting on
trees with inversions.